MathSciNet Relay Station
MathSciNet bibliographic data
MR1646428 (99k:60153) 60H10 (58G32)
Lyons, Terry; Qian, Zhongmin Flow of diffeomorphisms induced by a geometric multiplicative functional. Probab. Theory Related Fields 112 (1998), no. 1, 91–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement